MENDONÇA, V. J.; ALEVI, K. C. C.; PINOTTI, H.; GURGEL-GONÇALVES, R.; PITA, S.; GUERRA, A. L.; PANZERA, F.; DE ARAÚJO, R. F.; AZEREDO-OLIVEIR, M. T. V. D.; ROSA, J. A. D.

Revalidation of Triatoma bahiensis Sherlock & Serafim, 1967 (Hemiptera: Reduviidae) and phylogeny of the T. brasiliensis species complex

. Zootaxa, Auckland, New Zealand, v. 4107, n. 2, p. 239–254, 2016. DOI: 10.11646/zootaxa.4107.2.6. Disponível em: https://mapress.com/zt/article/view/zootaxa.4107.2.6. Acesso em: 3 apr. 2025.